# SDR LC1R20140305001

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Aircraft: N125MD
- Make and model: Cessna 206H
- Aircraft serial: 20608099
- Aircraft time: 1,037 hours
- Engine: Lyc IO540AC1A5
- Engine time: 1,037 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 83278
- Condition: Leaking
- Location: Engine
- Part time: 1,037 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AD 2013-11-11 HAD BEEN COMPLIED WITH BY IDENTIFYING THE PART NUMBER OF THE OIL PRESS SWITCH AS 83278 WHICH WOULD GIVE IT A 3000 HOUR SERVICE LIFE.  DURING THE ANNUAL INSPECTION IT WAS DISCOVERED THAT THE SWITCH WAS LEAKING QUITE BADLY FROM THE CONNECTOR WELL AREA.
